# SDR CA970709011

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Noordn UC64A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fabric
- Condition: Torn
- Location: Fuselage Ceiling
- Part time: 10,000 hours
- Stage of operation: DE
- Nature of condition: D
- Precautionary procedure: A, B

## Discrepancy

(CAN) PILOT NOTED A SLIGHT BUFFETING FOLLOWED BY A SLIGHT ROLL TO THE RIGHT.  TEARING AND OIL CANNING SOUND WAS HEARD. ANOTHER AIRCRAFT NOTED THAT THE FABRIC ON UPPER FUSELAGE WAS TORN.  REPAIRS CARRIED OUT.  AIRCRAFT TT:  9,920 HOURS.
